# SDR TSAA0255019

- Difficulty date: January 2, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C258401
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGE TO LEFT SIDE AT RUDDER STATION 86.59 TO STATION 66.59.  REMOVED ALL CONTAMINATION AND WATER FROM DAMAGED AREA.  FABRICATED, CLEANED, AND INSTALLED HONEYCOMB REPLACEMENT CORE PLUG.  REPAIRED IAW SRM 55-40-5 AND 51-40-14 REPAIR NR 3.  (M)
